# SDR 99ZZZX1392

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N858CP
- Make and model: Cessna 172R
- Aircraft serial: 17280539
- System (JASC): 2710 · Aileron Control System
- Part: Yoke Assy
- Part number: 05600156
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 20 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT UPPER YOKE ROLLER DISENGAGING FROM SUPPORT GUIDE. REPLACED YOKE ASSY AND LEFT GUIDE SUPPORT. OPS CHECKS NORMAL.
